RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 3, Pages 338–349 (Mi mz1956)  

One singularly perturbed system of partial differential equations of the first order

V. F. Butuzov, A. F. Karashchuk

M. V. Lomonosov Moscow State University

Full text: PDF file (2127 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:3, 240–247

Bibliographic databases:

Received: 29.12.1993

Citation: V. F. Butuzov, A. F. Karashchuk, “One singularly perturbed system of partial differential equations of the first order”, Mat. Zametki, 57:3 (1995), 338–349; Math. Notes, 57:3 (1995), 240–247

Citation in format AMSBIB
\Bibitem{ButKar95}
\by V.~F.~Butuzov, A.~F.~Karashchuk
\paper One singularly perturbed system of partial differential equations of the first order
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 3
\pages 338--349
\mathnet{http://mi.mathnet.ru/mz1956}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346433}
\zmath{https://zbmath.org/?q=an:0859.35007}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 3
\pages 240--247
\crossref{https://doi.org/10.1007/BF02303968}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400003}


Linking options:
  • http://mi.mathnet.ru/eng/mz1956
  • http://mi.mathnet.ru/eng/mz/v57/i3/p338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:296
    Full text:120
    References:24
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020